# SDR C2XA07TY046

- Difficulty date: August 29, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 13,722 hours, 7,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING BY ROW 17A INOP.  REPLACED LIGHT BULB IAW EMB 145 AMM 33-50-04, OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
